Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have diabetes. Pain in scrotum and kidney. Heaviness in stomach, blood in urine. What can I do?

40 year old male borderline diabetic heavy smoker heavy coffee drinker dull pain in right scrotum , kidney, heaviness in lower belly and bloody urine (not a little but alot) throughout the day it s eased up in amount but now strings of blood like a small worm . Im not insured so what can I do to help the process if this is a kidney stone . any over the counter pain med I should take
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have pain in scrotum, painful urination and hematuria.

All these symptoms suggest some gross pathology in your Genito Urinary system and can not be neglected by just taking over the counter pain killers.

You need to get investigated thoroughly to find out the cause and need to be treated accordingly.

As you do not have health insurance you may consult qualified Urologist in Government Hospital for proper evaluation and further treatment.

Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor